# SDR DALA1035249855

- Difficulty date: November 21, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO COMPT STA 908, RT FLOOR SUPPORT CRACKED. REMOVED, TIG WELDED AND INSTALLED IAW SRM 51-30-2, 51-30-5 AND SRP DC9-A51-71-03-801-663A-A.
